# SDR YENA20110321220

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 43,874 hours, 16,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 037048
- Condition: Failed
- Location: Cabin
- Part time: 27,589 hours, 9,682 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 828 SDQ-JFK, OPS CHECK OF EMERGENCY LIGHTS TEST EMERGENCY LIGHT SYSTEM FAILED FWD LT ESPU BATTERY.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AS PER AMM REF 33-51-38, RE-TEST, TEST EMERGENCY LIGHT SYSTEM FOUND OK.
